Answer from Robert (to above question):
I tested all of these asking how much each was contributing, if it was, to these symptoms.
The elixirs, enzymes and B12 were not a problem. The increased dose of Liver Life was contributing to 70% of the symptoms, and the probiotic 30%.
This is understandable, improve liver function too fast and it can throw out a bunch of toxins as it works on cleaning itself up, and the body tries to push these toxins out through the skin. Plus I’ve noticed over the years that probiotics do have a tendency to cause skin rashes if they are a bit too much.
When you get him home, try to give him an epsom salt bath with about a tablespoon of epsom salt. Give him one a day till the symptoms are gone.
After it all calms down, go back to 1 drop Liver Life, or so I test, and wait a couple of weeks before getting back on the protiotics at about 1/4 capsule.
Let me know how this goes.